# SDR FDEA201308302083

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, BS 897-1070, LBL 45.5 NICKED, GOUGED AND CORRODED CLEANED AREA AT SEAT TRACK FROM STA 897-1070, LBL 45.5 IAW SOPM 20-30-03 AFTER EVALUATION FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.   REMOVED SEAT TRACK IAW SRM 51-40-02.  RECEIVED NEW SEAT TRACK, PN BAC1520-841, BATCH 0002278296 IAW SRM 53-40-52, FIG 1 DETAIL I.  LOCATED, DRILLED, AND DEBURRED NEW SEAT TRACK IAW SRM 51-40-05 TREATED AND PRIMED SEAT TRACK HOLES IAW SRM 51-20-01. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.      MAJOR REPAIR.
